# SDR USAASB96013

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1551 - MCO - RIGHT GEAR INDICATED UNSAFE (NOT LOCKED) AFTER GEAR RETRACTION.  GEAR WAS RECYCLED WITH SAME RESULT.  MAINTENANCE CHECKED LANDING GEAR SENSORS AND INDICATIONS IAW MM.  ALL CHECKED NORMAL.  PERFORMED RETRACTION CHECK IAW MM.  ALL SYSTEMS AND INDICATIONS CHECKED NORMAL.  CLEANED AND LUBED RT GEAR UPLOCK.  (M)
